MathSciNet Relay Station
MathSciNet bibliographic data
MR517873 (80i:82002) 82-02 (46L60 82A05)
Israel, Robert B. Convexity in the theory of lattice gases. Princeton Series in Physics. With an introduction by Arthur S. Wightman. Princeton University Press, Princeton, N.J., 1979. lxxxv+167 pp. ISBN: 0-691-08209-X; 0-691-08216-2
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement